# SDR CA970513018

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-44-180
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: 89291003
- Condition: Broken
- Location: Lt Mlg Switch
- Part time: 410 hours
- Component: 89291003
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR WAS SELECTED UP AND THE LT SAFE LIGHT WOULD NOT ILLUMINATE.  INVESTIGATION FOUND A WIRE HAD BROKEN OFF AT THE ENTRY POINT OF THE WIRE INTO THE BODY OF THE SWITCH.
